# SDR FDEA201102220686

- Difficulty date: February 22, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N571FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47830
- Aircraft time: 77,634 hours, 25,387 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1110
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM TEE, STA 1110, RBL 25 TO RBL 45.  CUT OUT DAMAGED AREA, FABRICATED FILLER, 2 REPAIR ANGLES AND INSTALLED ALL REPAIR PARTS IAW SRM 53-10-8 FIG 8,  51-30-5 AND 51-30-2.
